CSpace  > 应用数学研究所
Semiparametric transformation models with length-biased and right-censored data under the case-cohort design
Ma, Huijuan1; Qiu, Zhiping2; Zhou, Yong3,4
2016
Source PublicationSTATISTICS AND ITS INTERFACE
ISSN1938-7989
Volume9Issue:2Pages:213-222
AbstractCase-cohort designs provide a cost effective way in large cohort studies. Semiparametric transformation models, which include the proportional hazards model and the proportional odds model as special cases, are considered here for length-biased right-censored data under case-cohort design. Weighted estimating equations, which can be used even when the censoring variables are dependent of the covariates, are proposed for simultaneous estimation of the regression parameters and the transformation function. The resulting regression estimators are shown to be asymptotically normal with a closed form of variance-covariance matrix and can be estimated by the plug-in method. Simulation studies show that the proposed approach performs well for practical use. An application to the Oscar data is also given to illustrate the methodology.
KeywordCase-cohort design Length biased and right-censored data Mean zero process Transformation model Weighted estimating equation
Language英语
Funding ProjectNational Institutes of Health[R01 HL113548] ; Natural Science Foundation of Fujian Province, China[2015J01583] ; National Natural Science Foundation of China (NSFC)[71271128] ; State Key Program of National Natural Science Foundation of China[71331006] ; NCMIS ; Key Laboratory of RCSDS, CAS ; Shanghai University of Finance and Economics[211] ; Shanghai First-class Discipline A ; IRTSHUFE, PCSIRT[IRT13077]
WOS Research AreaMathematical & Computational Biology ; Mathematics
WOS SubjectMathematical & Computational Biology ; Mathematics, Interdisciplinary Applications
WOS IDWOS:000371192600008
PublisherINT PRESS BOSTON, INC
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/22176
Collection应用数学研究所
Affiliation1.Emory Univ, Dept Biostat & Bioinformat, Atlanta, GA 30322 USA
2.Huaqiao Univ, Sch Math Sci, Quanzhou 362021, Fujian, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
4.Shanghai Univ Finance & Econ, Sch Stat & Management, Shanghai 200433, Peoples R China
Recommended Citation
GB/T 7714
Ma, Huijuan,Qiu, Zhiping,Zhou, Yong. Semiparametric transformation models with length-biased and right-censored data under the case-cohort design[J]. STATISTICS AND ITS INTERFACE,2016,9(2):213-222.
APA Ma, Huijuan,Qiu, Zhiping,&Zhou, Yong.(2016).Semiparametric transformation models with length-biased and right-censored data under the case-cohort design.STATISTICS AND ITS INTERFACE,9(2),213-222.
MLA Ma, Huijuan,et al."Semiparametric transformation models with length-biased and right-censored data under the case-cohort design".STATISTICS AND ITS INTERFACE 9.2(2016):213-222.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ma, Huijuan]'s Articles
[Qiu, Zhiping]'s Articles
[Zhou, Yong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ma, Huijuan]'s Articles
[Qiu, Zhiping]'s Articles
[Zhou, Yong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ma, Huijuan]'s Articles
[Qiu, Zhiping]'s Articles
[Zhou, Yong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.